# SDR DHL2004801543

- Difficulty date: September 27, 2004
- Submitted: October 13, 2004
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- Aircraft time: 81,349 hours, 31,015 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 5711283515J
- Condition: Corroded
- Location: Floor Support
- Part time: 81,349 hours, 31,015 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT FLOOR SUPPORT FITTING CORRODED, STA 1260.000, L-34R TO L-35R.  REMOVED CORROSION FROM FLOOR SUPPORT FITTING IAW DC8 SRM 51-1-8 PG 17-18.  FOUND OUT OF LIMITS IAW DC8 SRM 53-2-0 PG 2P.  REMOVED FLOOR SUPPORT FITTING IAW DC8 SRM 51-1-21 PG 1, DC8 SRM 51-1-20D PG 21.  CLEANED, TREATED AND PRIMED AREA IAW DC8 SRM 51-1-8B.  INSTALLED NEW FLOOR SUPPORT FITTING IAW DC8 SRM 51-1-21 PG 1, DC8 SRM 51-1-20D PG 9, DC8 SRM 53-1-0 PG 1.
